Alert archive / Texas / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 232, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Jul 4, 2005, 6:56 PM CDT for Delta County, Lamar County, Texas. It was in force for 64 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 4, 2005, 6:56 PM CDT (23:56 UTC)
- Expired
- Jul 4, 2005, 8:00 PM CDT
- In force
- 64 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
Counties Delta County, TX, Lamar County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 189 km from the middle of the area, began a volume at 23:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 4, 6:41 PM CDT, 15 minutes earlier.
Area forecast discussion, Jul 4, 6:41 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 641 PM CDT MON JUL 4 2005 .AVIATION... DIFFICULT FORECAST THIS EVENING AS SURFACE BOUNDARY ALONG RED RIVER IS WORKING SE INTO PRETTY UNSTABLE AIR MASS...WITH CONVECTION DEVELOPING NE OF METROPLEX AIRPORTS. OTHER CU LOOKING MORE IMPRESSIVE OUT WEST. WILL HOLD OFF ON INCLUDING TSRA IN THE TAF FOR NOW...BUT MAY HAVE TO ADD THEM FOR THIS EVENING. TSRA CHANCES WILL LINGER OVERNIGHT AS STORMS OUT WEST MOVE CLOSER TO N TEXAS. SURFACE FLOW TO SLOWLY BACK TO EAST AROUND 15Z. 80 && .DISCUSSION... 350 PM CDT OUTFLOW LAYER FINALLY MIXING OUT...WITH BOUNDARY TRANSLATING NORTH OF I-20 CORRIDOR. BOUNDARY TO BE THE FOCUS FOR TSRA DEVELOPMENT BETWEEN I-20 AND THE RED RIVER...AS ENHANCED SFC CONVERGENCE COINCIDES WITH ONGOING CONVECTION IN AREA OF CONSIDERABLE MID- LEVEL INSTABILITY. AREA WELL SOUTH OF BOUNDARY LIKELY TOO CAPPED DESPITE TREMENDOUS SFC-BASED INSTABILITY. NOCTURNAL MCS POTENTIAL HIGH WITH INCREASING LLJ OVERNIGHT. WILL WATCH CONVECTION UPSTREAM FOR LATE NIGHT/EARLY MORNING ARRIVAL. SEE HWOFWD FOR FURTHER INFORMATION. TEXAS WILL REMAIN IN WEAKNESS BETWEEN TWO RIDGE BUBBLES...NW FLOW ALLOWING FOR TSRA CHANCES MUCH OF THE WEAK. DRY GROUND AND LINGERING SUBSIDENCE WILL KEEP TEMPS WARM...BUT MORE 90S THAN TRIPLE-DIGITS THE NEXT 7 DAYS. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 77 98 76 98 / 40 20 10 10 WACO, TX 77 99 75 98 / 20 20 10 10 PARIS, TX 75 93 73 95 / 50 40 30 30 DENTON, TX 76 98 73 98 / 40 30 20 20 MCKINNEY, TX 76 97 74 98 / 40 30 20 20 DALLAS, TX 79 98 78 98 / 40 20 10 10 TERRELL, TX 76 98 73 97 / 40 20 10 10 CORSICANA, TX 77 98 74 96 / 20 20 10 10 TEMPLE, TX 77 99 75 98 / 20 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 05/25
Hazardous weather outlook, Jul 4, 3:11 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 311 PM CDT MON JUL 4 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-042010- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 311 PM CDT MON JUL 4 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT NORTHWEST OF A LAMPASAS...HILLSBORO...EMORY LINE...INCLUDING THE DALLAS-FORT WORTH METRO AREA. MAIN THREATS WILL BE LARGE HAIL...LOCALIZED DAMAGING WINDS IN EXCESS OF 60 MPH...AND FREQUENT CLOUD-TO-GROUND LIGHTNING. PERSONS ENJOYING OUTDOOR FOURTH OF JULY FESTIVITIES AND THOSE ON AREA LAKES ACROSS THE RISK AREA TONIGHT NEED TO BE ON THE LOOKOUT FOR RAPIDLY DEVELOPING...SCATTERED STRONG TO SEVERE STORMS... PARTICULARLY AS THE EVENING PROGRESSES. A STORM COMPLEX MAY FORM BY MIDNIGHT AND AFTER AND MOVE SOUTH-SOUTHEAST THROUGH THE INTERSTATE 20 CORRIDOR DURING THE EARLY MORNING HOURS TUESDAY. .DAYS TWO THROUGH SEVEN... THUNDERSTORM CHANCES WILL CONTINUE THROUGH THE WEEK...PARTICULARLY THOSE AREAS BETWEEN INTERSTATE 20 AND THE RED RIVER...AS NORTH TEXAS WILL CONTINUE TO SEE OCCASIONAL DISTURBANCES ALOFT MOVE ACROSS THIS AREA. AT THIS TIME...IT IS VERY DIFFICULT TO TIME SUCH FEATURES. HOWEVER WITH THESE TYPES OF SYSTEMS...AN ISOLATED SEVERE THREAT WITH LOCALIZED DAMAGING WINDS...LARGE HAIL AND FREQUENT LIGHTNING CANT BE RULED OUT EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT ACROSS THE SLIGHT RISK AREA...OR NORTHWEST OF A LAMPASAS...HILLSBORO...EMORY LINE...INCLUDING THE DALLAS-FORT WORTH METRO AREA.
Nearby
Severe Thunderstorm Warnings in Texas, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.